# SDR S2YA950005

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11412003327
- Condition: Cracked
- Location: Ws 83.00
- Part time: 2,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MAINTENANCE FOUND THE LT WING CENTER MID-RIB AT WS 83.00 TO HAVE CRACKED ON THE BOTTOM PORTION BETWEEN THE FORWARD AND AFT POWER PACK MOUNTS.  THE CRACKS WERE APPROXIMATELY 3 INCHES AND 1 INCH LONG EXTENDING FROM THE CENTER OF THE RIB REINFORCEMENT, P/N 114-120033-15, WHICH WAS ALSO CRACKED TOP AND BOTTOM.  A REPAIR WAS MADE.  (X)
